MAUDE Adverse Event Report: LERADO ZHONGSHAN PEACEFUL COVE BUSINESS TRADING CO DRIVE; POWERED WHEELCHAIR

LERADO ZHONGSHAN PEACEFUL COVE BUSINESS TRADING CO DRIVE; POWERED WHEELCHAIR
Model Number SFPRO417FS-2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 06/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a power mobility scooter.The device has not been returned for evaluation.In an overabundance of caution we are filing this report.We will submit a followup report if any additional data becomes available.While the customer was crossing the street without using a curb when both wheels and axel came off device from the rear apparatus.She fell in the street,hit her head,and went to the hospital.She did not have any serious injuries, only a stiff neck.She uses the device as an alternative to taking an uber or bus.

Brand Name
DRIVE
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
LERADO ZHONGSHAN PEACEFUL COVE BUSINESS TRADING CO
no.26, guangfu road,
dong shen
zhong shan, guangdong 52841 4
CH  528414
MDR Report Key12201881
Report Number2438477-2021-00029
Device Sequence Number14734473
Product Code ITI
UDI-Device Identifier00822383991788
UDI-Public822383991788
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSFPRO417FS-2
Distributor Facility Aware Date07/06/2021
Device Age9 MO
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age77 YR
Patient Weight79